| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unk, unk, unk, unk, unk, date of event: unk.Work order search: no similar complaint type events were reported for units within the same lot.Claim # 431106.
Event or Problem Description
The reporter indicated that a 12.6mm, micl12.6, -16.0 diopter, implantable collamer lens was inserted upside down and when removing it, it tore.The lens was replaced with a backup lens within the same surgery.There was no patient injury.
Additional Manufacturer Narrative
H3- device evaluation : lens was returned in liquid, inside a vial.Visual inspection found one of the haptics torn.Claim# (b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).